Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 1, Issue 1

Issues

On Zel'manov's solution of the restricted Burnside problem

M. Vaughan-Lee
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/jgth.1998.003

About the article

Published Online: 2006-01-23

Published in Print: 1998-01-01


Citation Information: Journal of Group Theory, Volume 1, Issue 1, Pages 65–94, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgth.1998.003.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Serena Cicalò and Willem A. de Graaf
Journal of Symbolic Computation, 2009, Volume 44, Number 7, Page 786
[2]
B. Bajorska and O. Macedońska
Communications in Algebra, 2004, Volume 32, Number 5, Page 1841
[3]
O. Macedońska
Journal of Mathematical Sciences, 2007, Volume 142, Number 2, Page 1949

Comments (0)

Please log in or register to comment.
Log in